UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (13) 13
mathematics - geometric topology (13) 13
science & technology (12) 12
physical sciences (11) 11
mathematics, applied (6) 6
automorphism group (3) 3
geometric topology (3) 3
geometry and topology (3) 3
polynomials (3) 3
adjacency matrix (2) 2
algebra (2) 2
characteristic polynomial (2) 2
freely periodic (2) 2
homfly polynomial (2) 2
jones polynomial (2) 2
knots and links (2) 2
periodic links (2) 2
quantum invariants (2) 2
quasi-alternating links (2) 2
symmetry (2) 2
yamada polynomial (2) 2
3-braids (1) 1
57m25 (1) 1
57m27 (1) 1
alternating links (1) 1
automorphisms (1) 1
bracket polynomial (1) 1
burau representation (1) 1
coefficients (1) 1
computer science (1) 1
criteria (1) 1
degree preservable graphs (1) 1
determinant (1) 1
digital libraries (1) 1
disks (1) 1
graph periodicity (1) 1
graph theory (1) 1
graphs (1) 1
group actions (1) 1
integers (1) 1
kauffman bracket skein modules (1) 1
knot theory (1) 1
lens braids (1) 1
lens links (1) 1
link homology (1) 1
links (1) 1
mathematical induction (1) 1
mathematical theorems (1) 1
mathematics - combinatorics (1) 1
montesinos links (1) 1
multi-variable alexander polynomial (1) 1
multidisciplinary sciences (1) 1
obstructions (1) 1
oriented graphs (1) 1
periodic spatial graphs (1) 1
periodic variations (1) 1
preserves (1) 1
programming languages (1) 1
q$–polynomial (1) 1
quasialternating links (1) 1
quotients (1) 1
rational homology three-spheres (1) 1
research article (1) 1
science & technology - other topics (1) 1
skein modules (1) 1
skeins (1) 1
spanning tree (1) 1
spatial graphs (1) 1
tutte and negami polynomials (1) 1
tutte polynomial (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of algebra and its applications, ISSN 0219-4988, 2018, Volume 18, Issue 9
In a recent paper, we studied the interaction between the automorphism group of a graph and its Tutte polynomial. More precisely, we proved that certain... 
characteristic polynomial | adjacency matrix | Tutte polynomial | Automorphism group | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Journal of knot theory and its ramifications, ISSN 0218-2165, 09/2020
Journal Article
Topology and its applications, ISSN 0166-8641, 09/2019, Volume 264, pp. 1 - 11
We prove that twisting any quasi-alternating link L with no gaps in its Jones polynomial VL(t) at the crossing where it is quasi-alternating produces a link L⁎... 
3-braids | Quasi-alternating links | Montesinos links | Jones polynomial | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
02/2018
In a recent paper, we studied the interaction between the automorphism group of a graph and its Tutte polynomial. More precisely, we proved that certain... 
Mathematics - Combinatorics
Journal Article
Journal of knot theory and its ramifications, ISSN 0218-2165, 10/2019, Volume 28, Issue 11, p. 1940006
Extended strongly periodic links have been introduced by Przytycki and Sokolov as a symmetric surgery presentation of three-manifolds on which the finite... 
Links | Polynomials | Symmetry
Journal Article
07/2020
Champanerkar and Kofman introduced an interesting way to construct new examples of quasi-alternating links from existing ones. Actually, they proved that... 
Mathematics - Geometric Topology
Journal Article
10/2018
We prove that twisting any quasi-alternating link $L$ with no gaps in its Jones polynomial $V_L(t)$ at the crossing where it is quasi-alternating produces a... 
Mathematics - Geometric Topology
Journal Article
06/2019, Springer Proceedings in Mathematics & Statistics, ISBN 9783030160302
In this short survey, we introduce the class of quasi-alternating links and review some of their basic properties. In particular, we discuss the obstruction... 
Link homology | Quasi-alternating links | 57M27 | Quantum invariants | Alternating links | 57M25
Book Chapter
Journal of knot theory and its ramifications, ISSN 0218-2165, 08/2012, Volume 21, Issue 9, pp. 1250090 - 1250016
In this paper, we compute the graph skein algebra of the punctured disk with two holes. Then, we apply the graph skein techniques developed here to establish... 
spatial graphs | Skein modules | Yamada polynomial | symmetry | Physical Sciences | Mathematics | Science & Technology | Obstructions | Algebra | Skeins | Disks | Graphs | Criteria | Knot theory | Symmetry
Journal Article
12/2017
Extended strongly periodic links have been introduced by Przytycki and Sokolov as a symmetric surgery presentation of three-manifolds on which the finite... 
Mathematics - Geometric Topology
Journal Article
Algebraic & geometric topology, ISSN 1472-2747, 06/2015, Volume 15, Issue 3, pp. 1847 - 1862
We prove that the degree of the Q-polynomial of any quasialternating link is less than its determinant. Therefore, we obtain a new and simple obstruction... 
Physical Sciences | Mathematics | Science & Technology
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2008, Volume 136, Issue 6, pp. 2217 - 2224
Przytycki and Sokolov proved that a three-manifold admits a semi-free action of the finite cyclic group of order p with a circle as the set of fixed points if... 
Integers | Geometric topology | Algebra | Mathematical theorems | Quotients | Mathematical induction | Polynomials | Coefficients | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Asian-European journal of mathematics, ISSN 1793-5571, 2014, Volume 7, Issue 1
Journal Article
06/2014
Algebr. Geom. Topol. 15 (2015) 1847-1862 We prove that the degree of the Brandt-Lickorish-Millet polynomial of any quasi-alternating link is less than its... 
Mathematics - Geometric Topology
Journal Article
03/2012
Let $n$ be a nonnegative integer, we use ribbon $n-$graph diagrams and the Yamada polynomial skein relations to construct an algebra ${\mathcal Y}_n$ which is... 
Journal Article
International journal of pure and applied mathematics : IJPAM, ISSN 1311-8080, 2011, Volume 66, Issue 2, pp. 171 - 175
Journal Article
Symmetry (Basel), ISSN 2073-8994, 11/2018, Volume 10, Issue 11, p. 582
In this paper, we study the way the symmetries of a given graph are reflected in its characteristic polynomials. Our aim is not only to find obstructions for... 
Adjacency matrix | Characteristic polynomial | Automorphism group | Science & Technology - Other Topics | Multidisciplinary Sciences | Science & Technology | characteristic polynomial | adjacency matrix | automorphism group
Journal Article
03/2011
A graph $G$ is said to be $p$-periodic, if the automorphism group $Aut(G)$ contains an element of order $p$ which preserves no edges. In this paper, we... 
Journal Article
11/2009
In this paper, we compute the graph skein algebra of the punctured disk with two holes. Then, we apply the graph skein techniques developed here to establish... 
Mathematics - Geometric Topology
Journal Article
Fundamenta mathematicae, ISSN 0016-2736, 2006, Volume 190, pp. 1 - 10
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.